# SDR CKSA97309

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT AFT DOOR AREA, FUSELAGE FRAME UPPER CENTER AREA DAMAGED, MARKED B-10.  REMOVED DAMAGE, REPAIRED IAW B727 SRM 53-30-3 FIGURE 3A.  CORROSION TASK CARD NUMBER C53-113-01.  NON-ROUTINE TASK CARD NUMBER 106618.
